Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Dividend optimization for jump-diffusion model with solvency constraints 期刊论文
OPERATIONS RESEARCH LETTERS, 2020, 卷号: 48, 期号: 2, 页码: 170-175
Authors:  Li, Yongwu;  Li, Zhongfei;  Wang, Shouyang;  Xu, Zuo Quan
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Dividend payment  Jump-diffusion  Solvency constraints  Barrier strategy  Partial integro-differential equation  
On the investment direction of a behavioral portfolio choice model 期刊论文
OPERATIONS RESEARCH LETTERS, 2019, 卷号: 47, 期号: 4, 页码: 270-273
Authors:  Lou, Youcheng
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Cumulative prospect theory  Investment direction  Actual market opportunity  Perceived market opportunity  
Ordinally symmetric games 期刊论文
OPERATIONS RESEARCH LETTERS, 2019, 卷号: 47, 期号: 2, 页码: 127-129
Authors:  Cao, Zhigang;  Yang, Xiaoguang
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Symmetric games  Ordinally symmetric games  Potential games  
Subsidizing purchases of public interest products: A duopoly analysis under a subsidy scheme 期刊论文
OPERATIONS RESEARCH LETTERS, 2017, 卷号: 45, 期号: 6, 页码: 543-548
Authors:  Luo, Chunlin;  Leng, Mingming;  Tian, Xin;  Wang, Shouyang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Public interest product  Subsidy  Duopoly  Competition  
Error bounds for rank constrained optimization problems and applications 期刊论文
OPERATIONS RESEARCH LETTERS, 2016, 卷号: 44, 期号: 3, 页码: 336-341
Authors:  Bi, Shujun;  Pan, Shaohua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Rank constrained optimization  Error bounds  Calmness  Exact penalty  
A projected semismooth Newton method for problems of calibrating least squares covariance matrix 期刊论文
OPERATIONS RESEARCH LETTERS, 2011, 卷号: 39, 期号: 2, 页码: 103-108
Authors:  Li, Qingna;  Li, Donghui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Semismooth Newton method  Active set  Constraint nondegeneracy  Quadratic semidefinite programming  
Robust univariate spline models for interpolating interval data 期刊论文
OPERATIONS RESEARCH LETTERS, 2011, 卷号: 39, 期号: 1, 页码: 62-66
Authors:  Averbakh, Igor;  Zhao, Yun-Bin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Uncertainty modeling  Interval data  Piecewise polynomial interpolation  Spline function  Semi-infinite convex optimization  
Deviation inequalities for an estimator of the conditional value-at-risk 期刊论文
OPERATIONS RESEARCH LETTERS, 2010, 卷号: 38, 期号: 3, 页码: 236-239
Authors:  Wang, Ying;  Gao, Fuqing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Conditional value-at-risk  Deviation inequality  Estimator  
An inventory system with two suppliers and default risk 期刊论文
OPERATIONS RESEARCH LETTERS, 2009, 卷号: 37, 期号: 5, 页码: 322-326
Authors:  Yan, Xiaoming;  Liu, Ke
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Inventory  Pricing  Replenishment  Default risk  
The solution set structure of monotone linear complementarity problems over second-order cone 期刊论文
OPERATIONS RESEARCH LETTERS, 2008, 卷号: 36, 期号: 1, 页码: 71-76
Authors:  Kong, Lingchen;  Xiu, Naihua;  Han, Jiye
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
monotone linear complementarity problem  second-order cone  solution set